# SDR VNAA202410210027

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS FROM STA 847 TO 977, RBL9.  SEAT RAIL FROM STA 847 TO 977, RBL 9 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-51-49-101-001-A02 AND WAS REPLACED PER CRJ900 SRM 53-00-49-201-002-A01 AND PER CRJ900 AMM 53-00-49 (CONFIG A12).
